RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 92, Issue 5, Pages 794–797 (Mi mz9347)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

On the Extrapolation of Analytic Functions by Sums of the Form $\sum_k\lambda_k h(\lambda_k z)$

P. V. Chunaev

Vladimir State University

Keywords: analytic function, extrapolation, Newton's formula, interpolation polynomial, gamma function, extrapolation nodes

DOI: https://doi.org/10.4213/mzm9347

Full text: PDF file (323 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 92:5, 727–730

Bibliographic databases:

Received: 17.01.2012
Revised: 16.05.2012

Citation: P. V. Chunaev, “On the Extrapolation of Analytic Functions by Sums of the Form $\sum_k\lambda_k h(\lambda_k z)$”, Mat. Zametki, 92:5 (2012), 794–797; Math. Notes, 92:5 (2012), 727–730

Citation in format AMSBIB
\Bibitem{Chu12}
\by P.~V.~Chunaev
\paper On the Extrapolation of Analytic Functions by Sums of the Form $\sum_k\lambda_k h(\lambda_k z)$
\jour Mat. Zametki
\yr 2012
\vol 92
\issue 5
\pages 794--797
\mathnet{http://mi.mathnet.ru/mz9347}
\crossref{https://doi.org/10.4213/mzm9347}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201482}
\zmath{https://zbmath.org/?q=an:1272.30051}
\elib{http://elibrary.ru/item.asp?id=20731636}
\transl
\jour Math. Notes
\yr 2012
\vol 92
\issue 5
\pages 727--730
\crossref{https://doi.org/10.1134/S0001434612110168}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000314263900016}
\elib{http://elibrary.ru/item.asp?id=20484282}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871832186}


Linking options:
  • http://mi.mathnet.ru/eng/mz9347
  • https://doi.org/10.4213/mzm9347
  • http://mi.mathnet.ru/eng/mz/v92/i5/p794

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Chunaev P., Danchenko V., “Approximation by amplitude and frequency operators”, J. Approx. Theory, 207 (2016), 1–31  crossref  mathscinet  zmath  isi  elib  scopus
    2. P. A. Borodin, “Approximation by Sums of the Form $\sum_k\lambda_kh(\lambda_kz)$ in the Disk”, Math. Notes, 104:1 (2018), 3–9  mathnet  crossref  crossref  isi  elib
    3. V. I. Danchenko, M. A. Komarov, P. V. Chunaev, “Ekstremalnye i approksimativnye svoistva naiprosteishikh drobei”, Izv. vuzov. Matem., 2018, no. 12, 9–49  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:350
    Full text:97
    References:50
    First page:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020